Integrability of trigonometric series. II.

M.M. Robertson

Mathematische Zeitschrift (1964)

  • Volume: 85, page 62-67
  • ISSN: 0025-5874; 1432-1823

How to cite


Robertson, M.M.. "Integrability of trigonometric series. II.." Mathematische Zeitschrift 85 (1964): 62-67. <>.

author = {Robertson, M.M.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {62-67},
title = {Integrability of trigonometric series. II.},
url = {},
volume = {85},
year = {1964},

AU - Robertson, M.M.
TI - Integrability of trigonometric series. II.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 62
EP - 67
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.